# SDR AALA201811239007

- Difficulty date: November 9, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: F5347820820600
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT BETWEEN FRAMES 73 - 74. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING F53478040.
